Items where Subject is "MSC 2010, the AMS's Mathematics Subject Classification > 53 Differential geometry"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | C | D | G | H | J | K | L | M | N | O | P | S | Z
Number of items at this level: 74.

A

Aghasi, M and Bahari, AR and Dodson, CTJ and Galanis, GN and Suri, A (2008) Second order structures for sprays and connections on Fréchet manifolds. [MIMS Preprint]

Aghasi, M and Dodson, CTJ and Galanis, GN and Suri, A (2005) Infinite dimensional second order differential equations via $T^2M$. [MIMS Preprint]

Aghasi, M and Dodson, CTJ and Galanis, GN and Suri, A (2007) Infinite dimensional second order differential equations via $T^2M$. Nonlinear Analysis, 67. pp. 2829-2838. ISSN 0362-546X

Aghasi, M. and Dodson, C.T.J. and Galanis, G.N. and Suri, A. (2006) Conjugate connections and differential equations on infinite dimensional manifolds. [MIMS Preprint]

Aghasi, M. and Dodson, C.T.J. and Galanis, G.N. and Suri, A. (2008) Conjugate connections and differential equations on infinite dimensional manifolds. In: VIII International Colloquium on Differential Geometry, 7-11 July 2008, Santiago de Compostela, Spain. (In Press)

Al-Zamil, Qusay and Montaldi, James (2010) Witten-Hodge theory for manifolds with boundary. [MIMS Preprint]

Al-Zamil, Qusay and Montaldi, James (2012) Witten-Hodge theory for manifolds with boundary and equivariant cohomology. Differential Geometry and its Applications, 30 (2). pp. 179-194. ISSN 0926-2245

Arathoon, Philip (2015) Coadjoint orbits of the special Euclidean group. Masters thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

Arwini, Khadiga and Del Riego, L and Dodson, CTJ (2007) Universal connection and curvature for statistical manifold geometry. Houston Journal of Mathematics, 33 (1). pp. 145-162. ISSN 0362-1588

Arwini, Khadiga and Dodson, CTJ (2008) Information Geometry: Near Randomness and Near Independence. Lecture Notes in Mathematics, 1953 . Springer-Verlag, Berlin, Heidelberg, Germany. ISBN 978-3-540-69391-8 (In Press)

Arwini, Khadiga and Dodson, CTJ (2005) Neighbourhoods of independence and associated geometry. [MIMS Preprint]

Arwini, Khadiga and Dodson, CTJ (2007) Neighbourhoods of independence and associated geometry in manifolds of bivariate Gaussians and Freund distributions. Central European Journal of Mathematics, 51. pp. 50-83. ISSN 1644-3616

B

Borsdorf, Rüdiger (2012) An Algorithm For Finding the Optimal Embedding of a Symmetric Matrix into the Set of Diagonal Matrices. [MIMS Preprint]

Borsic, A. and Lionheart, W.R.B. and McLeod, C.N. (2002) Generation of anisotropic-smoothness regularization filters for EIT. IEEE Transactions on Medical Imaging, 21 (6). pp. 579-587. ISSN 0278-0062

Braden, H. W. and Gorsky, A. and Odesskii, A. and Rubtsov, V. (2002) Double-elliptic dynamical systems from generalized Mukai-Sklyanin algebras. Nuclear Physics B, 633 (3). pp. 414-442. ISSN 0550-3213

Breckon, William R. (1992) The problem of Anisotropy in Electrical Impedance Tomography. roceedings of 14th International Conference of the IEEE Engineering in Medicine and Biology Society, Paris, (1992)., 5. pp. 1734-1735.

Breckon, William R. (1992) The problem of Anisotropy in Electrical Impedance Tomography. Proceedings of 14th International Conference of the IEEE Engineering in Medicine and Biology Society, Paris . pp. 1734-1735.

Broomhead, D. S. and Jones, R. and King, Gregory P. (1987) Topological dimension and local coordinates from time series data. Journal of Physics A, 20 (9). L563-L569. ISSN 0305-4470

Broomhead, D. S. and Kirby, M. J. (2005) Dimensionality Reduction Using Secant-Based Projection Methods: The Induced Dynamics in Projected Systems. Nonlinear Dynamics, 41 (1-3). pp. 47-67. ISSN 1573-269X

Broomhead, D. S. and Kirby, M.J. (2001) The Whitney Reduction Network: A Method for Computing Autoassociative Graphs. Neural Computation, 13. pp. 2595-2616. ISSN 0899-7667

Buchstaber, Victor and Leykin, Dmitry (2006) The problem of differentiation of an Abelian function over its parameters. [MIMS Preprint]

Buchstaber, Victor and Leykin, Dmitry (2006) The problem of differentiation of an Abelian function over its parameters. [MIMS Preprint]

C

Crabb, Michael (2014) EIT Reconstruction Algorithms for Respiratory Intensive Care. Doctoral thesis, The University of Manchester.

D

Desai, Naeem M and Lionheart, William RB (2015) An explicit reconstruction algorithm for the transverse ray transform of a second rank tensor field from three axis data. [MIMS Preprint]

Dodson, CTJ (2015) Information distance estimation between mixtures of multivariate Gaussians. In: ICMS Workshop on Computational information geometry for image and signal processing, 21-25 September 2015, Edinburgh. (Unpublished)

Dodson, CTJ (2017) On some information geometric approaches to cyber security. In: Operations Research, Engineering, and Cyber Security. Springer Optimization and Its Applications (113). Springer, Germany. (In Press)

Dodson, CTJ (2011) Some illustrations of information geometry in biology and physics. In: Handbook of Research on Computational Science and Engineering: Theory and Practice. IGI-Global, Hershey, USA, pp. 1-27. ISBN 9781613501160 (In Press)

Dodson, CTJ (2011) Some recent work in Frechet geometry. In: International Conference on Differential Geometry and Dynamical Systems, 6-9 October 2011, Bucharest, Romania. (Unpublished)

Dodson, CTJ (2012) Some recent work in Frechet geometry. Balkan Journal of Geometry and Its Applications, 17 (2). pp. 6-21. ISSN 1843-2875

Dodson, CTJ (2005) Topics in Information Geometry. In: Workshop on Recent Results in Information Geometry, 13-19 Dec 2005, Santiago de Compostela, Spain. (Unpublished)

Dodson, CTJ (2015) A model for Gaussian perturbations of graphene. Journal of Statistical Physics, Online. pp. 1-9. ISSN 1572-9613

Dodson, CTJ (2006) A short review on Landsberg spaces. In: Workshop on Finsler and semi-Riemannian geometry, 24-26 May 2006, San Luis Potosi, Mexico. (Submitted)

Dodson, CTJ and Galanis, G and Vassiliou, E (2015) Geometry in a Fréchet Context A Projective Limit Approach. LMS Lecture Notes in Mathematics, 428 . Cambridge University Press, Cambridge, UK. ISBN 9781316601952 (In Press)

Dodson, CTJ and Galanis, GA (2006) Acceleration bundles on Banach and Fréchet manifolds. In: JGP Editorial Board Scientific Meeting In Commemoration of Andre Lichnerowicz, 27- 29 June 2006, International School for Advanced Studies, Trieste, Italy. (Unpublished)

Dodson, CTJ and Galanis, GN (2005) Bundles of acceleration on Banach manifolds. Nonlinear Analysis, 63 (5-7). pp. 465-471. ISSN 0362-546X

Dodson, CTJ and Galanis, GN and Vassiliou, E (2005) Isomorphism classes for Banach vector bundle structures of second tangents. Math. Proc. Camb. Phil. Soc.. ISSN 0305-0041 (In Press)

Dodson, CTJ and Galanis, GN and Vassiliou, E (2005) A generalized second order frame bundle for Fréchet manifolds. J. Geometry Physics, 55 (3). pp. 291-305. ISSN 0393-0440

Dodson, CTJ and Mettanen, M and Sampson, WW (2017) Dimensionality Reduction for Information Geometric Characterization of Surface Topographies. In: Computational Information Geometry: For Image And Signal Processing. Signals and Communication Technology . Springer, Switzerland, pp. 133-147. ISBN 978-3-319-47058-0

Dodson, CTJ and Sampson, WW (2013) Dimensionality reduction for classification of stochastic fibre radiographs. In: Geometric Science of Information GSI2013. Lecture Notes in Computer Science, 8085 (8085). Springer, Heidelberg, pp. 158-165. ISBN ISBN 978-3-642-40020-9 (In Press)

G

Gaburro, Romina and Lionheart, William R.B. (2008) Recovering Riemannian metrics in monotone families from boundary data. [MIMS Preprint]

H

Huke, J. P. (2006) Embedding Nonlinear Dynamical Systems: A Guide to Takens' Theorem. [MIMS Preprint]

Huke, J. P. and Broomhead, D. S. (2006) Embedding Theorems for Non-uniformly Sampled Dynamical Systems. [MIMS Preprint]

J

Joshi, Mark S and Lionheart, William RB (2005) An inverse boundary value problem for harmonic differential forms. Asymptotic Analysis, 41 (2). pp. 93-106. ISSN 0921-7134

Joshi, Mark S and Lionheart, William RB (2005) An inverse boundary value problem for harmonic differential forms. Asymptotic Analysis, 41 (2). pp. 93-106. ISSN 0921-7134

K

Khudaverdian, Hovhannes M. (2004) Semidensities on odd symplectic supermanifolds. Communications in Mathematical Physics, 247 (2). pp. 353-390. ISSN 1432-0916

Khudaverdian, Hovhannes M. and Voronov, Theodore (2004) On odd Laplace Operators II. In: Geometry, Topology and Mathematical Physics. American Mathematical Society Translations—Series 2, 212 . American Mathematical Society, pp. 179-205. ISBN 0821836137

Khudaverdian, Hovhannes M. and Voronov, Theodore (2002) On odd Laplace operators. Letters in Mathematical Physics, 62 (2). pp. 127-142. ISSN 1573-0530

L

Lionheart, William R.B. (1998) Boundary Shape and Electrical Impedance Tomography. Inverse Problems, 14 (1). pp. 139-147. ISSN 0266-5611

Lionheart, William R.B. (2004) Geometric methods for anisotopic inverse boundary value problems. In: New Analytic and Geometric Methods in Inverse Problems Lectures given at the EMS Summer School and Conference held in Edinburgh, Scotland 2000. Springer, Berlin, pp. 337-351. ISBN 3540406824

Lotz, Martin (2012) On the volume of tubular neighborhoods of real algebraic varieties. [MIMS Preprint]

Lotz, Martin (2012) On the volume of tubular neighbourhoods of real algebraic varieties. [MIMS Preprint]

M

Mazzocco, Marta (2004) Irregular isomonodromic for Garnier systems and Okamoto's canonical transformations. Journal of the London Mathematical Society, 70 (2). pp. 405-419. ISSN 0024-6107

Mazzocco, Marta (2001) Picard and Chazy Solutions to the Painlevé VI Equation. Mathematische Annalen, 321 (1). pp. 157-195. ISSN 0025-5831

Mazzocco, Marta (2001) Picard and Chazy solutions to the Painlevé VI equation. Mathematische Annalen, 321 (1). pp. 131-169. ISSN 1432-1807

Megyesi, Gabor (2001) Lines tagent to four unit spheres with coplanar centres. Discrete and Computational Geometry, 26 (4). pp. 493-497. ISSN 1432-0444

Megyesi, Gàbor (2002) Configurations of 2n - 2 quadrics in Rn with 3 2n - 1 common tangent lines. Discrete and Computational Geometry, 28 (3). pp. 405-409. ISSN 1432-0444

Megyesi, Gàbor and Sottile, Frank (2005) The envelope of lines meeting a fixed line and tangent to two spheres. Discrete and Computational Geometry, 33 (4). pp. 617-644. ISSN 1432-0444

Megyesi, Gàbor and Sottile, Frank and Theobald, Thorsten (2003) Common tranversals and tangents to two lines and two quadrics in P. Discrete and Computational Geometry, 30 (4). pp. 543-571. ISSN 1432-0444

Montaldi, J and Ortega, J-P and Ratiu, TS (2004) The relation between local and global dual pairs. Math Research Letters, 11. pp. 355-363. ISSN 1073-2780

Montaldi, James (2010) Momentum maps and ... In: UK-Japan Winter School on Integrable Systems and Symmetry, 07-10 Jan 2010, Manchester, UK. (Unpublished)

Montaldi, James (2007) A note on the geometry of linear Hamiltonian systems of signature 0 in R4. J. Differential Geometry and its Applications, 25. pp. 344-350. ISSN 1749-9097

Montaldi, James and Ortega, Juan-Pablo (2008) Notes on lifting group actions. [MIMS Preprint]

Montaldi, James and Rodriguez-Olmos, Miguel (2010) On the stability of Hamiltonian relative equilibria with non-trivial isotropy. [MIMS Preprint]

Montaldi, James and Rodriguez-Olmos, Miguel (2011) On the stability of Hamiltonian relative equilibria with non-trivial isotropy. Nonlinearity, 24 (2011). pp. 2777-2783. ISSN 1749-9097

Montaldi, James and Tokieda, Tadashi (2003) Openness of momentum maps and persistence of extremal relative equilibria. Topology, 42. pp. 833-844. ISSN 0040-9383

Muldoon, Mark R. and Broomhead, David S. and Huke, Jeremy P. (1994) Delay reconstruction for multiprobe signals. In: IEE Colloquium on Exploiting Chaos in Signal Processing. IEE, London, 3/1-3/6.

N

Nevins, T.A. and Stafford, J.T. (2006) Sklyanin algebras and Hilbert schemes of points. Advances in Mathematics, 210 (2). pp. 405-478. ISSN 0001-8708

O

Odesskii, A. V. (2002) Elliptic algebras. Russian Mathematical Surveys, 57 (6). pp. 1127-1162. ISSN 1468-4829

P

Polydorides, N. and Lionheart, W.R.B. and McCann, H. (2002) Krylov subspace iterative techniques: on the detection of brain activity with electrical impedance tomography. IEEE Transactions on Medical Imaging, 21 (6). pp. 596-603. ISSN 0278-0062

S

Sharp, Richard (2004) A local limit theorem for closed geodesics and homology. Transactions of the American Mathematical Society, 356 (12). pp. 4897-4908. ISSN 0002-9947

Stark, J. and Broomhead, D. S. and Davies, M. E. and Huke, J. (2003) Delay Embeddings for Forced Systems. II. Stochastic Forcing. Journal of Nonlinear Science, 13 (6). pp. 519-577. ISSN 1432-1467

Szotten, David and Lionheart, William RB and Tomlinson, Rachel A (2006) Tomographic reconstruction of stress from photoelastic measurements using elastic regularization. [MIMS Preprint]

Szotten, David and Lionheart, William RB and Tomlinson, Rachel A (2006) Tomographic reconstruction of stress from photoelastic measurements using elastic regularization. [MIMS Preprint]

Z

Ziyalder, Y. and Onart, Serkan and Lionheart, W. R. B. (2003) Uniqueness and reconstruction in magnetic resonance - electrical impedance tomography (MR - EIT). Physiological Measurement, 24 (2). pp. 591-604. ISSN 0967-3334

This list was generated on Sat Nov 25 01:00:27 2017 GMT.